Is Equate Non-Drowsy Allergy Relief Fexofenadine HCI Antihistamine Nightshade Free?
Why it's a maybe for nightshade free
- pregelatinized starch
pregelatinized starch
Dietitian noteStarches may be derived from potatoes, which are nightshades. Unless the label is clear, we recommend contacting the manufacturer.
Note by Team Spoonful, Clinical nutrition experts
Keep checking with Spoonful
Explore available ingredient explanations and check other groceries against your dietary needs.

Ingredients
Fexofenadine HCI, Anhydrous Lactose, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Hypromellose, Lactose Monohydrate, Polyethylene Glycol, Pregelatinized Starch (Maize), Red Iron Oxide, Stearic Acid, Titanium Dioxide, Yellow Iron Oxide.
Check Equate Non-Drowsy Allergy Relief Fexofenadine HCI Antihistamine against your own diets in the app.
Take it with you
Scan to open Equate Non-Drowsy Allergy Relief Fexofenadine HCI Antihistamine in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
Explore other diets
Often paired with Nightshade Free
No. This product is not low FODMAP as it lists 2 ingredients that are likely high FODMAP at 1 serving and 1 ingredient that could be moderate or high FODMAP depending on source or serving size.
Details →Yes! We believe this product is GERD-friendly as there are no GERD triggers listed on the label.
Details →Similar Products
Vicks DayQuil Cold and Flu Medicine, 24 LiquiCaps, Daytime, Non-Drowsy Relief for Cough, Sore Throat, Fever, Congestion
Allegra Tablets 24 Hrs Non-Drowsy Indoor/Outdoor Allergy Relief 15 ea
Claritin 24-Hour Non-Drowsy Allergy Tablets, Loratadine 10 mg, Antihistamine, 10 Count
Sudafed PE® Non-Drowsy Sinus Congestion Maximum Strength Tablets 18 ct Box
Allegra Adult 24HR Tablet 180 mg, Allergy Relief
About this product
Unknown · Piece


